# SDR AALA2019122319004

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 52,308 hours, 31,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6349
- Condition: Delaminated
- Location: Lt Overwing
- Part time: 51,550 hours, 22,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: ON WALK-AROUND, NOTICED LEFT OFF WING ESCAPE SLIDE DOOR CRACKED AND DELAMINATED. REMOVED AND INSTALLED SERVICEABLE L/H OFF WING ESCAPE SLIDE IAW JOB CARD 26L20025014.
